# SDR AALA202402283569

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 23,453 hours, 9,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 155920
- Condition: Failed
- Location: Emergency Lights
- Part time: 6,868 hours, 2,869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE GOT AN AMBER ECAM MSG: C/B TRIPPED ON OVHD PNL.  BREAKER H6 - CABIN EMER LT - ON OVERHEAD PANEL IS TRIPPED.  DID NOT ATTEMPT RESET. REMOVED AND REPLACED 10WL (AALA202402270019) AND 11WL (AALA202402273569) EPSUS.
